# SDR ASOA2015022712306

- Difficulty date: February 19, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK SEGMENT IS CORRODED IN NUMEROUS SPOTS, MARKED,  LBL9 BETWEEN FS 485 TO FS 581.  EVALUATED SEAT TRACK LBL9, FS 485 - FS 581 AND FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013 REV J.   R & R WITH SERVICEABLE PASSENGER SEAT RAIL OF LBL 9 BETWEEN FS 485 TO FS 581 IAW AMM 53-00-49-000-801-A11 AND 53-00-49-000-801-A11.
